# SDR QMLA2024090320105

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N145TN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9092
- Aircraft time: 8,321 hours, 27,055 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 1335M
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT MEDIC IN THE BACK OF THE AIRCRAFT STATED THAT HE THOUGHT HE SAW FLUID, WHICH HE THOUGHT WAS OIL, ON ONE OF THE THE CLAMSHELL DOOR WINDOWS. THERE WERE NO UNUSUAL COCKPIT INDICATIONS OR ODORS. WE HAD A BRIEF DISCUSSION ABOUT WHAT HE WAS SEEING AND I DECIDED TO LAND THE AIRCRAFT AT THE LZ. WE DISCUSSED HAVING THE CREW TAKE A LOOK AS THEY GOT OUT, AND I WOULD LOOK AT IS AS WELL. COUNTY FIRE AND CHP WERE ON SITE AND HAD BLOCKED OFF A SECTION OF TWO LANE COUNTY ROAD ROAD BETWEEN AGRICULTURAL FIELDS, WHERE WE MADE A NORMAL APPROACH AND LANDING SHORTLY BEFORE SUNRISE. IMMEDIATELY AFTER EXITING THE COCKPIT THE FLIGHT NURSE CAME AROUND TO MY SIDE AND INDICATED WE HAD A SIGNIFICANT LEAK. I PERFORMED A NORMAL SHUTDO
